# SDR UPS99229340

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 740-870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, ON INSPECTION OF UNDERWING FAIRING NR 3430 HAS SUSPECT CORROSION ON FWD FRAME.  FWD FRAME REPAIRED IAW SRM 51-40-3 FIG 1.
